# SDR ABXA9701782

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 991550031
- Condition: Cracked
- Location: Lt Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT PYLON INTERIOR LOWER OUTBOARD SPLICE ANGLE AT BOTTOM OF ENGINE MOUNT BOLT CRACKED.  REPLACED ANGLE IAW DC9 SRM 51-30-5 AND MM 20-16-00.
